# SDR AALA202509025536

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 30,810 hours, 12,850 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Float Valve
- Condition: Clogged
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS AIRCRAFT LEFT AFT JUMPSEAT HAS A LEAKING LIQUID THATSMELLS LIKE ROTTEN EGGSACCOMPLISHED JOB CARD 08L00021001 AND 08L10038003. DURING GALLEY FLOOR INSPECTION FOUND BOTH AFT DOOR SILLS CLOGGED AND BACKING UP EMITTING FOUL ODOR. REMOVE AND REPLACED OF AFT SILL DRAIN FLOAT VALVE (AALA202509025536). DURING SOAK PROCEDURE FOUND THAT FORWARD DRAIN SILLS WERE ALSO CLOGGED. ALSO, REMOVED AND AND REPALCED FORWARD SILL DRAIN FLOAT VALVE (AALA202509026101). PER AMM 38-31-06. OPERATIONAL CHECK GOOD. NO LEAKS OR CLOG PRESENT.
